( Aspirin 300 mg tablets )
What is Disprin ?
Disprin is a medicine to relieve
pain and reduce fever.
Each tablet contains the active
ingredient aspirin Ph Eur 300 mg. The other ingredients are calcium
carbonate, maize starch, citric acid anhydrous, talc, sodium lauryl sulphate,
saccharin ( sweetener ), crospovidone and lime flavour.
The tablets dissolve in water
What is Disprin used for ?
Disprin relieves pain, reducing
inflammation and lowering a high temperature.
Pain can come from many sources,
such as headache, migraine, toothache, neuralgia, sciatica, period pains and
sore throats. It can also arise from the inflammation caused by rheumatism
Aspirin is a well-known pain
killer ( analgesic ) which is effective against aches and pains, including
headache. It can reduce swelling ( anti-inflammatory ). It can also reduce
high temperatures or fever ( antipyretic ). Aspirin can be used to relieve
the symptoms of conditions such as influenza and colds.
It is important to drink plenty
of liquid when suffering from colds or flu.
Before taking Disprin
As with all medicines, Disprin
may not be suitable for some people whoa re being treated by their doctor.
Do not take this medicine if :
- you are allergic to aspirin or
to any of the other ingredients, or
- you have a stomach ulcer, or
- you have haemophilia
You should ask the doctor before
taking Disprin if :
- you are pregnant or
- you are taking medicines for
thrombosis ( blood clots ), such as warfarin, or gout, such as probenecid,
- you are asthmatic
How much to take
Adults: Two to three tablets dissolved in water. Wait 4 hours before taking
another dose Do not take more than 13 tablets in 24 hours. Do not give to
children under 16 unless your doctor tells you to.
There is a possible association
between aspirin and Reye's Syndrome when given to children with a fever. For
this reason the use of aspirin is not recommended in children under 16 years
If your symptoms do not go away
you should see your doctor.
If you accidentally take too much
you should seek medical attention.
How to take Disprin
Dissolve Disprin in a glass
containing water and drink.
What side-effects may occur ?
In people sensitive to aspirin, reactions such as an asthma attack and skin
rashes may occur occasionally. Prolonged use may also induce
gastrointestinal haemorrhage ( vomiting of blood or passing dark, tarry
stools ), occasionally major.
Tell your doctor or pharmacist if
you have any side-effects after taking this product.
Symptoms and treatment of Overdosage and Antidote
Symptoms of overdose include tinnitus, difficulty in hearing, dizziness,
sweating, confusion and hyperventilation.
Blood tests should be undertaken
to determine appropriate treatment. Depending on blood levels, symptomatic
treatment may be sufficient. Initial gastric lavage may be required.
Keep all medicines safely away
Do not use after the expiry date
(EXP month/year) shown on the pack.
Keep Disprin in a dry place below